Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the boundedness of some classes of integral operators in weighted Lebesgue spaces
Luleå University of Technology, Department of Engineering Sciences and Mathematics.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2012 (English)In: Eurasian Mathematical Journal, ISSN 2077-9879, Vol. 3, no 1, p. 5-17Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2012. Vol. 3, no 1, p. 5-17
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-7784Local ID: 634e48e3-d6bf-48d0-94d0-7bf9be8d6538OAI: oai:DiVA.org:ltu-7784DiVA: diva2:980674
Note
Validerad; 2012; 20120627 (andbra)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=emj&paperid=70&option_lang=eng

Search in DiVA

By author/editor
Arendarenko, LarissaPersson, Lars-Erik
By organisation
Department of Engineering Sciences and MathematicsMathematical Science
In the same journal
Eurasian Mathematical Journal
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 22 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf